# SDR ABXA010063

- Difficulty date: February 24, 2001
- Submitted: February 26, 2001
- Operation: Air carrier
- Aircraft: N951AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47616
- Aircraft time: 47,249 hours, 40,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 17605
- Condition: Dirty
- Location: Cabin
- Part time: 82,163 hours, 81,937 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WOULD NOT TEST.  MAINTENANCE INSPECTED AND CLEANED EMERGENCY LIGHT BATTERY PACK AT FSD AND RETURNED THE A/C TO SERVICE.  UPON ARRIVAL AT ILN, MAINTENANCE REPLACED EMERGENCY LIGHT PACK AS A RELIABILITY PRECAUTION IAW DC9 MM 33-02-4.
